Advil Liquid Caps 20 Cap

Advil Liquid Caps 20 Cap
Click image for Gallery
  • Brand: Advil
  • Product Code: Advil Liquid Caps 20 Cap
  • Availability: In Stock
  • $11.99 $6.99
- +

Advil Liquid Capsules contain a liquid form of ibuprofen inside a soft capsule shell. Because it is a liquid, it is absorbed into your system fast, providing relief. Advil Liquid Capsules are indicated to relieve pain from headaches, backaches, muscle aches, period pain, dental pain, minor arthritis pain, and aches & pains of the common cold and fever. Advil Liquid Capsules are absorbed 2X FASTER vs. standard Nurofen Tablets. Clinical studies also confirm that Advil Liquid Capsules can provide faster & stronger relief than regular paracetamol tablets for tough headaches. Advil Liquid Capsules provide temporary relief of pain and discomfort from: Headache Back Pain Muscle Pain Period Pain Dental Pain Arthritis Pain Sore Throat Pain Cold & Flu Reduces Fever

Instructions: For use by Adults and Children from 12 years and over Dosage: Begin by taking 1-2 capsules, swallowed whole with water. One capsule will often be adequate for mild pain, but for more severe pain you may require two capsules. Repeat dose if necessary after 4-6 hours. Do not exceed 6 capsules in 24 hours. Do not give to children under 12 years. Side effects may be minimised by using the smallest dose for the shortest duration of time. For precautions, warnings and contraindications please refer to the carton.

Ingredients: Each capsule contains IBUPROFEN 200mg

Write a review

Note: HTML is not translated!
    Bad           Good
Captcha

Interested in selling your products on here?

Send us a brief email with some information and we'll get back to you...